# SDR SWIA200211470

- Difficulty date: October 22, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 18,084 hours, 25,616 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FRAME 10 CRACKED INSIDE WHEEL WELL ON FORWARD INBOARD SIDE.  INSTALLED DOUBLER TO FRAME 10 INSIDE WHEEL WELL FORWARD INBOARD SIDE OF RIGHT NACELLE PER SRM STD. PRACTICES 51-00-00.
